Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gain mass Sustanon 250
Aug 17, 2003

Have use Testosterone Deca-Durabolin of 100 mg 1each per week (6 weeks)+ Sustanon 250 5each for 6 weeks.

Before the course my Body weight was 84. But after 6 months my body weight fall down to 79 Kg. But my fat is reduced and has become muscular.

What solud i do to gain mass. should i do the course once more (Sustanon 250 )

Response from Mr. Vergel

Are you HIV positive? If so , are you taking any medications that cause dirrhea ? This site is only for HIV positive people.



Previous
2 quick questions- Books to buy!
Next
winstrol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement